# SDR 95FDEA01441

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSIDE SKIN AND NOSE DOOR CUT OUT FRAME AT BS 211, LBL 19, WL 172.  FOUND ADDITIONAL CORROSION ON WEB BETWEEN BS 203-219, LBL 15, ON L-ANGLE FOR SAME WEB, ON WEB FOR FRAME AT BS 211, LBL 16.  FABRICATED NEW WEB AND L-ANGLE FOR BS 203-219, LBL 15, AND NEW WEB FOR FRAME FOR BS 211, LBL 16 THEN INSTALLED ALL NEW PARTS.  REPAIRED CORRODED T-CHORD PER FEDEX EA NR 7-5310-25819.
